# SDR DALA1129825654

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 27,952 hours, 10,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE VERTICAL EMERGENCY EXIT SIGNS AT DOOR L1 AND THE AFT RIGHT OVERWING  EXIT DOOR INOPERATIVE.  MX REPLACED THE POWER SUPPLY.  OPS CHECK WAS GOOD.
